# SDR ASAA2013052394906

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,121 hours, 5,348 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11408
- Condition: Failed
- Location: Nr1 Engine
- Part time: 17,123 hours, 5,349 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START NR 1 ENG STARTED WITH A SLOW OPENING START VALVE THEN AFTER IT STARTED THE START VALVE DID NOT CLOSE AND THE AMBER NR 1 ENG INDICATOR LIGHTS WERE FLASHING. ACCOMPLISHED STOP START AND ENG SHUTDOWN LIGHTS EXT.  ACFT GROUNDED.  REPLACED NR 1 ENG START VALVE REF MM 80-11-03-000-801 FOO AND MM 80-11-03-400-801 FOO. ACCOMPLISHED MM 71-00-00-800-811 IDLE RUN ENG NR1. OPS AND LEAK CK OK.
